ムカイダ ヒサミツ   MUKAIDA Hisamitsu
  向田 寿光
   所属   埼玉医科大学  医学部 教養教育
   職種   教授
論文種別 学術雑誌(原著)
言語種別 英語
査読の有無 査読なし
表題 Renormalization Group for the Probability Distribution of Magnetic Impurities in a Random-Field φ4 Model
掲載誌名 正式名:International Journal of Modern Physics B
巻・号・頁 18(6),919-948頁
著者・共著者 ◎<U>Hisamitsu Mukaida</U>, Yoshinori Sakamoto
発行年月 2004/03
概要 Extending the usual Ginzburg-Landau theory for the random-field Ising model, the possibility of dimensional reduction is reconsidered. A renormalization group for the probability distribution of magnetic impurities is applied. New parameters corresponding to the extra ϕ4 coupling constants in the replica Hamiltonian are introduced. Although they do not affect the critical phenomena near the upper critical dimension, they can when dimensions are lowered.